How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR MED MD Your Own Question
DR MED MD
DR MED MD, Board Certified MD
Category: Health
Satisfied Customers: 2407
Experience:  MD
8742629
Type Your Health Question Here...
DR MED MD is online now
A new question is answered every 9 seconds

Thin pencil like stools, heart burn, nausea, extremely tir

Resolved Question:

Thin pencil like stools, heart burn, nausea, extremely tired
Submitted: 6 years ago.
Category: Health
Expert:  DR MED MD replied 6 years ago.

Dr. AM. MD. :

Hello,

Dr. AM. MD. :

Since when you have these symptoms?

Customer:

About 1 month

Dr. AM. MD. :

HAVE YOU BEEN TO DOCTOR?

Customer:

Not yet.

Dr. AM. MD. :

have you noticed any blood in stools?

Customer:

No.

Dr. AM. MD. :

Is there any pain in somach?

Dr. AM. MD. :

any change is stool color?

Customer:

Nothing noticeable....some urgancy

Dr. AM. MD. :

Heart burn , nausea can be due to gastroesophageal reflux disease and can be easliy treated with over the counter medication like Tab Omeprazole.

Dr. AM. MD. :

Only thing that need to evaluated properly is pencil like thin stools.

Dr. AM. MD. :

This can be sign of serious disease effecting gastrointestinal tract

Dr. AM. MD. :

You need to get your self examined by specialist i.e gastroenterologist

Customer:

I did not have this previously....until I tried to take ACAI supplements

Dr. AM. MD. :

Few investigations like ultrasound , barium studies and if required CT-scan will be required.

Dr. AM. MD. :

ACAI supplements for weight loose?

Customer:

Yes.....but it didn't work for me. They made me have stomach cramps, but when I quit I felt constipated.....or I have the thin pencil like stools.

Dr. AM. MD. :

still are you having this?

Customer:

I quit taking them....so now I feel constipated, even having the thin pencil like stools I don't feel like I am completely being emptied....does that make sense?

Dr. AM. MD. :

Since when you have stopped this?

Customer:

About a month

Dr. AM. MD. :

there can be some serious problem like disease effecting colon or small intestine.

Dr. AM. MD. :

like inflammatory diseases or tumor.

Customer:

Caused by the ACAI? Or unrelated?

Dr. AM. MD. :

You should get yours self examined and few test done.

Dr. AM. MD. :

Seems unrelated as you have stopped then and still there are symptoms.

Dr. AM. MD. :

i hope this helps.

Customer:

thanks

Dr. AM. MD. :

please do accept the answer,.

Dr. AM. MD. :

Thanks

DR MED MD and 6 other Health Specialists are ready to help you